# SDR CALA2015041393519

- Difficulty date: April 8, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 65,579 hours, 7,446 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 46ABC SEAT EEL STRIP INOPERATIVE.  FOUND UNDER SEAT EMER CABLE DISCONNECTED, CONNECTED CABLE CONNECTOR IAW MM 33-51-12.  OPERATIONS CHECKED GOOD AFTER CONNECTOR CONNECTED & SECURED.
